# SDR DALA2017032602488

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE, RT SIDE PANEL STA 645-720 SEVERAL AREAS OF CORROSION. REMOVED CORROSION FROM FLOOR STRUCTURE RT SIDE PANEL STA 675- 720 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REPLACED FLOOR STRUCTURE IAW SRM 51-40-02 BAC DWG 143N5320.
